# SDR IPXA2019032140338

- Difficulty date: March 5, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 60,030 hours, 12,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: NYB675414
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT SIDE UNDERWING BARREL CANTED PANEL CAP IS CRACKED AT STA. 1236.8 AND Z=-100. REPAIRED CRACKED RT SIDE UNDERWING BARREL CANTED PANEL CAP AT STA. 1236.8 AND Z=-100 IAW EA 011-5310-01-A7651 AND EO MD11-5340-71848-A. (MAJOR)
